ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

Volume 23, 2021, Issue 3

Higher-Order Approximation Difference Scheme for the Generalized Aller Equation of Fractional Order


Alikhanov, A. A.  , Apekov, A. M.  , Khibiev, A. Kh.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 3. P.5-15
DOI 10.46698/p3608-5250-8760-g
 

Titchmarsh-Weyl Theory of the Singular Hahn-Sturm-Liouville Equation


Allahverdiev, B. P. , Tuna, H.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 3. P.16-26
DOI 10.46698/y9113-7002-9720-u
 

Grid Method for Approximate Solution of Initial-Boundary Value Problems for Generalized Convection-Diffusion Equations


Beshtokov, M. Kh. , Beshtokova, Z. V.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 3. P.27-44
DOI 10.46698/a6614-5398-1568-d
 

Conformal Ricci Soliton in an Indefinite Trans-Sasakian Manifold


Girish Babu, S. , Reddy, P. S. K. , Somashekhara, G.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 3. P.45-51
DOI 10.46698/t3715-2700-6661-v
 

On Generalized Tree Structures of Artin Groups


Dobrynina, I. V.  , Ugarov, A. S.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 3. P.52-63
DOI 10.46698/l4033-4336-3582-u
 

Solvability of Cauchy Problem for One System of First Order Quasilinear Differential Equations


Dontsova, M. V.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 3. P.64-79
DOI 10.46698/t8227-2101-5573-p
 

Partial Integral Operators of Fredholm Type on Kaplansky-Hilbert Module over \(L_0\)


Eshkabilov, Y. Kh. , Kucharov, R. R.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 3. P.80-90
DOI 10.46698/w5172-0182-0041-c
 

Order Properties of Homogeneous Orthogonally Additive Polynomials


Kusraeva, Z. A.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 3. P.91-112
DOI 10.46698/l0779-9998-4272-b
 

Qualitative Analysis and Stability of the Dynamics of Photosynthesis in Autotrophic Systems


Mukhamadiev, E. M. , Nurov, I. D. , Sharifzoda, Z. I.
Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 3. P.113-125
DOI 10.46698/u3748-9762-0471-a
 

Stefan Grigorievich Samko (on the occasion of his 80th birthday)



Vladikavkaz Mathematical Journal. 2021 . Vol. 23. Issue 3. P.129-129
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт